# SDR DALA2015120407379

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT AND CONTERSINK AREAS OF FUEL ACCESS PANEL 1470C, AYP. CORROSION ON FUEL ACCESS PLATE 1470C WAS REMOVED IAW SRM 51-22-2A AND COUNTERSINK HOLES WERE MEASURED AND MAX DIAMETER ALLOWABLE IS 0.532" AND MAX DIAMETER MEASURED IS 0.535" THEREFORE WAS FOUND WITHIN LIMITS, SETTLEMENT AREA WAS MEASURED ORIGINAL THICKNESS IS .150" AND MAX DIAMETER REMOVED IS .026" THEREFORE IT IS OUT OF LIMITS IAW SRM 51-22-2A AND FUEL ACCESS PLATE 1470C WAS REPLACED AND WILL BE INSTALLED UNDER CARD 2800-0390, JOB 001-0454.
